Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Analogues of Artin’s conjecture
HTML articles powered by AMS MathViewer

by Larry Joel Goldstein PDF
Bull. Amer. Math. Soc. 74 (1968), 517-519
  • Emil Artin, The collected papers of Emil Artin, Addison-Wesley Publishing Co., Inc., Reading, Mass.-London, 1965. Edited by Serge Lang and John T. Tate. MR 0176888, DOI 10.1007/978-1-4614-6294-1
  • Helmut Hasse, Über die Artinsche Vermutung und verwandte Dichtefragen, Ann. Acad. Sci. Fennicae Ser. A. I. Math.-Phys. 1952 (1952), no. 116, 17 (German). MR 51864
  • Christopher Hooley, On Artin’s conjecture, J. Reine Angew. Math. 225 (1967), 209–220. MR 207630, DOI 10.1515/crll.1967.225.209
  • 4. W. Knobloch, Über Primzahlreihen nebst Anwendung auf ein elementares Dichte-problem, Abh. Math. Sem. Univ. Hamburg 19 (1953), 1-13.
  • L. Mirsky, The number of representations of an integer as the sum of a prime and a $k$-free integer, Amer. Math. Monthly 56 (1949), 17–19. MR 28335, DOI 10.2307/2305811
  • Karl Prachar, Primzahlverteilung, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 91, Springer-Verlag, Berlin-New York, 1978 (German). Reprint of the 1957 original. MR 516660
Additional Information
  • Journal: Bull. Amer. Math. Soc. 74 (1968), 517-519
  • DOI:
  • MathSciNet review: 0223328